# SDR CA020523011

- Difficulty date: May 8, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 11,526 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100101
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION A "TONAL" DIFFERENCE WAS NOTED ON THE MAIN ROTOR BLADE IN THE AREA CALLED OUT IN SEC.90 OF THIS SNEET ABOUT 1/4 INCH AFT OF THE LEADING EDGE ON THE UPPER SURFACE. DUE TO NUMEROUS PREVIOUS PROBLEMS WITH THIS MANUFACTURER (HTC)
